# SDR GTIA20130327606

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 28,230 hours, 13,859 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA’S REPORT EMERGENCY EXIT WINDOW ACFT LT IS MAKE A LOUD "HISSING" NOISE AT FL 320. REMOVED & INSPECTED SEAL ON DOOR NO FAULTS FOUND INSTALLED DOOR IAW ACFT MM PRESSURISED CABIN FOUND NO LOUD HISSING.
